Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from anxiety. Had chronic hives last year. Allergic to penicillin, low in ferritin , low serum folate, constantly stressed. Cure?

hi my name is sue ive had anxiety for years i feel better than i used to tho i cant go out any where on my own and even when i do have someone with me i still get anxous but i dont feel ill like i used to since lasy august ive suffered with choloronic hives and its stressing me out because im scared of going into severe allergic reaction ive never had any allergies to food but had reaction to penicillin a few years ago havent taken it since i since found out that im low in ferritin and ive got low serum folate could this be the reason for itchy rash or could it be stress can i go into severe allergic reaction from this hives
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
iron and vitamins can also give hives if they cause allergy
you can be allergic to milk or wheat which can cause anxiety low ferritin and symptomps you are writing
you go for milk and wheat specific antibody test and you can get answer
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor